Alert archive / South Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 2, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Sep 5, 2019, 6:03 AM EDT for Horry County, South Carolina. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2019, 6:03 AM EDT (10:03 UTC)
- Expired
- Sep 5, 2019, 10:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Horry County, SC
The radar
The Wilmington radar (KLTX), 46 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 8:00 AM EDT | FLASH FLOOD | 6 Nne Conway, SC | MEDIA REPORTED FLOODING IN GRIER CROSSING SUBDIVISION IN CONWAY - WATER WAS HALFWAY UP SOME MAILBOXES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 10.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
439
WGUS52 KILM 051003
FFWILM
SCC051-051400-
/O.NEW.KILM.FF.W.0002.190905T1003Z-190905T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
603 AM EDT Thu Sep 5 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Eastern Horry County in northeastern South Carolina...
* Until 1000 AM EDT.
* At 602 AM EDT, Doppler radar indicated heavy rain across the
warned area. Between three and four and a half inches of rain have
fallen since midnight. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Myrtle Beach, Conway, North Myrtle Beach, Surfside Beach, Myrtle
Beach Airport, Socastee, Red Hill, Little River, North Myrtle Beach
Airport, Cherry Grove Inlet, Garden City, Hickory Grove, Homewood,
Horry Georgetown Technical College Conway Campus, Adrian,
Nixonville, Barefoot Landing Area Of North Myrtle Beach, Wampee,
Cherry Grove Beach and Bucksville.
Additional rainfall amounts up to two inches are possible in the
warned area through 9 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never drive your vehicle into areas where
the water covers the road. Flood waters are usually deeper than they
appear. Flowing water may be powerful enough to sweep vehicles off
the road.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots. Stay away from
flooded ditches. If you encounter flooding, turn around, don't drown.
A Flash Flood Warning means that dangerous flooding is imminent or
occurring. Residents within the warned area should take immediate
precautions to protect life and property.
&&
LAT...LON 3372 7913 3395 7912 3403 7885 3392 7862
3385 7855 3382 7867 3377 7877 3370 7888
3358 7900
$$
TRA2 follow-up statements
016
WGUS72 KILM 051150
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
750 AM EDT Thu Sep 5 2019
SCC051-051400-
/O.CON.KILM.FF.W.0002.000000T0000Z-190905T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Horry SC-
750 AM EDT Thu Sep 5 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT FOR
SOUTHEASTERN HORRY COUNTY...
Rain accumulation of 4 to 6 inches over eastern Horry county earlier
this morning, from Adrian to Homewood to Hammond to Longs, will
require another hour or two for water drain-off. Some rural roads
remain flooded and the flood warning remains in effect until 10 AM
for this area.
Some locations that will experience flooding include...
Conway, Socastee, Homewood, Horry Georgetown Technical College Conway Campus,
Adrian, Nixonville, Wampee, and Bucksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, secondary roads, farmland, and other low lying
spots. Keep a safe distance from the banks of swiftly flowing
streams, creeks, and ditches. If you encounter flooding, turn around,
don't drown.
A Flash Flood Warning means that dangerous flooding is imminent or
occurring. Residents within the warned area should take immediate
precautions to protect life and property.
&&
LAT...LON 3372 7913 3395 7912 3403 7885 3392 7862
3385 7855 3382 7867 3377 7877 3370 7888
3358 7900
$$
8406
WGUS72 KILM 051401
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
1001 AM EDT Thu Sep 5 2019
SCC051-051410-
/O.EXP.KILM.FF.W.0002.000000T0000Z-190905T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Horry SC-
1001 AM EDT Thu Sep 5 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN HORRY COUNTY HAS
EXPIRED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures. A new Flash Flood Warning will be
issued for Southeastern Horry County.
LAT...LON 3372 7913 3395 7912 3403 7885 3392 7862
3385 7855 3382 7867 3377 7877 3370 7888
3358 7900
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 4:39 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Sep 5, 4:39 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
439 AM EDT Thu Sep 5 2019
.SYNOPSIS...
Hurricane Dorian will pass east of the area late tonight before
accelerating to the northeast on Friday. Dry weather is
expected for the weekend. A cold front may cross the area early
to middle of next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
All eyes will be on Hurricane Dorian for this entire time
period. The worst conditions associated wil Dorian will occur
late this afternoon thru this evening and partially into the
pre-dawn Fri hours. The synoptic mid-level amplifying trof
diving southeast from the Upper Midwest, will force Dorian to
accelerate to the north this morning, and to the northeast later
this afternoon thru tonight and Fri. The veering to the
northeast will be the next critical element to Dorian's track. A
late turn to the northeast would spell a worse case scenario
with the possibility of Dorian's eye traversing the immediate
coast. At this time, model consensus keeps the eye over the
adjacent Atl waters, just beyond the local coastal waters. The
QPF has been updated with the difference from the previous QPF
showed slightly hier rainfall along and west of the I-95
corridor. This a result of Dorians slight expansion of it's
wind and it's pcpn fields. Max temps today will likely stay in
the 70s with a few low 80s possible. If enough dry air is
entrained after Dorian's passage, this could result in a few
locations dropping into the upper 60s for tonights lows.
&&
.SHORT TERM /FRIDAY NIGHT/...
Mid-level trough responsible for shuffling Dorian northeast on Fri
lingers over the East coast through Sat before shifting east. Flat
flow aloft late Sat and Sat night will prevent any real reduction in
deep dry air across the area in the wake of Dorian, keeping the
forecast area rain free. In fact very little in the way of cloud
cover will be found across the region. Temperatures will run above
climo with northwest winds adding a bit of downslope component to
highs Sat.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Weak mid-level ridge lingers over the Southeast through the middle
of next week. Ridge is not really strong enough to prevent diurnal
convection, but a lack of moisture Sun/Mon will limit storm chances.
Increasing deep moisture Tue/Wed, as a backdoor cold front slips
into the area, will lead to an increase in storm coverage. Lack of
forcing means the bulk of the convection will be diurnally driven
with storms weakening around sunset.
-Low rainfall chances early next week will increase by the middle of
the week as a backdoor cold front moves in.
-Temperatures above climo Sun/Mon will be near climo Tue/Wed.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Outer bands of Dorian beginning to impact the terminals. Heavy rain
with subsequent MVFR conditions have enveloped CRE/MYR, approaching
FLO as the storm moves toward the north. Heavy rain will continue
and IFR ceilings will likely develop at all terminals by morning.
Winds will continue to increase as the cyclone approaches the NE SC
coast by late tomorrow morning. Heaviest rain and winds will occur
in the late afternoon hours and into the early evening. Expect
stronger wind speeds and +RA/+TSRA along the coast.
Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.
&&
.MARINE...
Dorian's track will govern the area winds across the local
waters. The eye may at times partially track across the 20 nm
mark. Which would mean a partial of it's eye wall affecting the
area waters. See the latest online graphics and text devoted to
Dorian for specific winds and speeds at 1 hour increments. With
the eye staying along or just east of the 20 nm mark, winds will
back in time, ie. East to Northeast this afternoon, Northeast to
North this evening, and to Northwest late this evening and
overnight...signifying Dorian's eye has passed by. Windspeeds
will be strong tropical force with hurricane force in the bands
surrounding the eye wall. Significant seas will likely peak at
triple to quadruple overhead and possibly push 30 ft before all
is said and done. Shallow bathymetry areas like Frying Pan
Shoals, will limit significant seas. The outer and eventual
inner rainbands of Dorian will have the potential to produce
less than 1 nm visibility in heavy rain at times and also the
possibility of waterspouts given the increased low-level
helicity.
Offshore flow in the wake of Dorian will gradually veer to north-
northeast late Fri night into Sat. Weak gradient will allow the sea
breeze to become a more dominant feature over the weekend. Approach
of backdoor cold front next week enhances light onshore flow with
speeds increasing to 10 to 15 kt Mon. Seas 4 to 6 ft Fri night drop
under 4 ft by Sat with west-southwest wind wave being replaced by
east-southeast wind wave for Sun and Mon.
&&
.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will lead to coastal flooding
and noticeable erosion of sand, and dune overwash as Dorian
tracks up the Southeast coast. This in conjunction with periods
of heavy rainfall, will lead to flooding along the coast and
barrier islands, including some beach roads. The greatest
impacts will be around the times of high tide on Thursday, both
in the early afternoon and overnight after midnight. As Dorian
exits the area early Friday, strong offshore winds will produce
blowout tides especially during low tide Fri morning.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
Flash Flood Watch through Friday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ017-023-024-032-033-039.
High Rip Current Risk through this evening for SCZ054-056.
High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
Beach Hazards Statement through this evening for SCZ054-056.
Storm Surge Warning for SCZ054-056.
NC...Hurricane Warning for NCZ105>110.
Flash Flood Watch through Friday morning for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099.
High Rip Current Risk through this evening for NCZ106-108-110.
High Surf Advisory until 5 AM EDT Friday for NCZ110.
Beach Hazards Statement through this evening for NCZ106-108-
110.
Storm Surge Warning for NCZ106>108-110.
High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
NEAR TERM...DCH
SHORT TERM...III
LONG TERM...III
AVIATION...21
MARINE...DCH/III
TIDES/COASTAL FLOODING...MJC/DCHHazardous weather outlook, Sep 4, 5:05 PM EDT, 12 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 505 PM EDT Wed Sep 4 2019 AMZ250-252-254-256-052115- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-SCZ017-023-024-032-033-039-052115- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 505 PM EDT Wed Sep 4 2019 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ110-SCZ054-056-052115- Coastal Brunswick-Coastal Horry-Coastal Georgetown- 505 PM EDT Wed Sep 4 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. High Surf Advisory. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-109-052115- Inland New Hanover-Inland Brunswick- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Hurricane Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Surge Warning. Hurricane Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-052115- Coastal Pender-Coastal New Hanover- 505 PM EDT Wed Sep 4 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Hurricane Warning. Storm Surge Warning. High Surf Advisory. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Storm Surge Warning. High Surf Advisory. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-SCZ055-058-059-052115- Inland Pender-Inland Georgetown-Central Horry-Northern Horry- 505 PM EDT Wed Sep 4 2019 ...HURRICANE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 5, 2:54 AM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Wilmington NC
254 AM EDT Thu Sep 5 2019
SCZ039-055-050800-
Williamsburg SC-Inland Georgetown SC-
254 AM EDT Thu Sep 5 2019
...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN GEORGETOWN AND
SOUTHWESTERN WILLIAMSBURG COUNTIES UNTIL 400 AM EDT...
At 253 AM EDT, Doppler radar was tracking a strong thunderstorm over
Sampit, or 11 miles west of Georgetown, moving west at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Andrews, Lambert, Sampit, Trio, Earle, Gourdin, Lane and
Greeleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3326 7956 3327 7956 3330 7966 3332 7970
3332 7974 3338 7979 3337 7980 3339 7984
3343 7988 3344 7987 3350 7997 3351 8000
3349 8000 3351 8001 3350 8002 3351 8008
3350 8010 3362 8004 3342 7938 3324 7944
TIME...MOT...LOC 0653Z 106DEG 33KT 3336 7950
MCKLocal storm report, Sep 5, 5:10 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
510 AM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TORNADO LITTLE RIVER 33.87N 78.63W
09/05/2019 HORRY SC PUBLIC
TORNADO OBSERVED NEAR HIGHWAY 9 AND CAROLINA BAYS
PARKWAY. MULTIPLE POWER FLASHES, AMOUNT OF ANY DAMAGE IS
NOT KNOWN AT THIS TIME..
&&
EVENT NUMBER ILM1900160
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:54 AM EDT | Special Weather Statement | ILM | Williamsburg | 66 min |
| Sep 5, 4:01 AM EDT | Tornado Warning | ILM | Horry | 29 min |
| Sep 5, 4:10 AM EDT | Tornado Warning | ILM | Horry | 35 min |
| Sep 5, 4:23 AM EDT | Tornado Warning | ILM | Horry | 37 min |
| Sep 5, 4:55 AM EDT | Tornado Warning | ILM | Horry | 20 min |
| Sep 5, 5:06 AM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 5, 5:18 AM EDT | Tornado Warning | ILM | Horry | 27 min |
| Sep 5, 5:24 AM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 5, 5:58 AM EDT | Tornado Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 28 min |
| Sep 5, 6:47 AM EDT | Tornado Warning | ILM | Horry | 12 min |
| Sep 5, 6:51 AM EDT | Tornado Warning | ILM | Horry | 39 min |
| Sep 5, 7:25 AM EDT | Tornado Warning | ILM | Dillon, Horry, Marion | 50 min |
| Sep 5, 7:49 AM EDT | Tornado Warning | ILM | Horry | 26 min |
| Sep 5, 8:12 AM EDT | Tornado Warning | ILM | Horry | 33 min |
| Sep 5, 8:21 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry | 114 min |
| Sep 5, 9:19 AM EDT | Tornado Warning | ILM | Horry | 26 min |
| Sep 5, 9:27 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry, Marion, Williamsburg | 2 hr |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Dillon, Horry, Marion | 21 days |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Darlington, Florence | 5 days |
| Sep 5, 9:58 AM EDT | Tornado Warning | ILM | Horry | 32 min |
| Sep 5, 10:06 AM EDT | Flash Flood Warning | ILM | Horry | 114 min |
| Sep 5, 2:28 PM EDT | Flash Flood Warning | ILM | Georgetown | 2 hr |
| Sep 5, 3:29 PM EDT | Flash Flood Warning | ILM | Georgetown, Horry | 9 hr |
| Sep 5, 7:57 PM EDT | Beach Hazards Statement | ILM | Georgetown, Horry | 9 hr |
| Sep 5, 7:57 PM EDT | Rip Current Statement | ILM | Georgetown, Horry | 21 hr |
Nearby
Flash Flood Warnings in South Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.